# SDR 96ZZZX4069

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5431C
- Make and model: Cessna 414A
- Aircraft serial: 414A0103
- System (JASC): 2730 · Elevator Control System
- Part: Fitting
- Part number: 50350054
- Condition: Cracked
- Location: Rt Elev Torque
- Part time: 4,098 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, A CRACK WAS DISCOVERED IN THE RT ELEVATOR TORQUE TUBE ATTACH FITTING.  CRACK RADIATED FROM TAPERED HOLE.  NEW FITTING DELIVERED FROM CESSNA WAS OF DIFFERENT DESIGN AND REQUIRED NEW HOLE DRILLED IN TORQUE TUBE FOR TAPERED PIN INSTALLATION.  PART NUMBER STAMPED ON OLD FITTING WAS FOR A MODEL 421B SERIES AIRPLANE.  CRACK POSSIBLY HAPPENED DURING INSTALLATION.
